Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[HS+02]  Completeness of continuation models for λμ-calculus

MaSt:02 (Article)
Author(s)M. Hofmann and T. Streicher
Title« Completeness of continuation models for λμ-calculus »
JournalInform. and Comp.
Volume179
Number2
Page(s)332-355
Year2002

BibTeX code
@article{MaSt:02,
  title = {Completeness of continuation models for $\lambda\mu$-calculus},
  journal = {Inform.~and Comp.},
  year = {2002},
  pages = {332-355},
  number = {2},
  author = {M. Hofmann and T. Streicher},
  volume = {179},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!